# SDR HALA2017021600036

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,546 hours, 3,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED,  CORROSION REMOVED IAW SRM 51-74-00 REV 92. CORROSION ASSESSED AS OUT OF LIMITS IAW 53-00-15 REV 92.  SEAT TRACK REPLACED IAW SRM 51-72-11 REV 92 AND DRAWING F53271910000.
